Elliptic equations with measurable nonlinearities in nonsmooth domains

Sun Sig Byun, Youchan Kim

Research output: Contribution to journalArticlepeer-review

29 Scopus citations

Abstract

We study elliptic equations with measurable nonlinearities in nonsmooth domains. We establish an optimal global W1,p estimate under the condition that the associated nonlinearity is allowed to be merely measurable in one variable but has a sufficiently small BMO semi-norm in the other variables, while the underlying domain is sufficiently flat in the Reifenberg sense that the boundary of the domain is locally trapped between two narrow strips.

Original languageEnglish
Pages (from-to)152-200
Number of pages49
JournalAdvances in Mathematics
Volume288
DOIs
StatePublished - 22 Jan 2016

Keywords

  • Measurable nonlinearity
  • Nonlinear elliptic equation
  • Reifenberg domain
  • W estimate

Fingerprint

Dive into the research topics of 'Elliptic equations with measurable nonlinearities in nonsmooth domains'. Together they form a unique fingerprint.

Cite this